# SDR SWAA2025040203343

- Difficulty date: March 8, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 68,616 hours, 35,672 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CORRUGATED PLATE TRAILING EDGE LOCATED ORSS261 AT RT WING 2025-186146<[01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS261 AT RT WING IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND SRM 51-40-02. AND DWG 115A2001 SHEET 29 REV -.  MEASURE OF CRACK L: 2.043 INCH TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: A23334861 DUE DATE: 03-SEP-25.;[02] JOB COMPLETED
